Numerische Mathematik

, Volume 117, Issue 3, pp 555-579

Inexact Newton regularization methods in Hilbert scales

  • Qinian JinAffiliated withDepartment of Mathematics, Virginia Tech Email author 
  • , Ulrich TautenhahnAffiliated withDepartment of Mathematics, University of Applied Sciences Zittau/Görlitz

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We consider a class of inexact Newton regularization methods for solving nonlinear inverse problems in Hilbert scales. Under certain conditions we obtain the order optimal convergence rate result.

Mathematics Subject Classification (2000)

65J15 65J20 47H17